I applied Floruouroplex and I developed ulceration, and weeping turned crusty pus formations over several days. The crust appears and the weeping dissolves the crust and the crust continues to reappear. It's been a week now and the cancer area is still raw and painful. Should I keep using fluorouroplex despite the rawness, ulcerization and pus forming? I am a male in my seventies with no STD's and am not active sexually.
Hi, sorry i can't be any more help than to advise you to speak to your doctor about this. I am sure that your doctor will want to see you, to see the affected area to be able to tell you if it is normal/expected or if you need more/different treatment. As with all treatments prescribed to you, you shouldn't adjust the dosage or discontinue treatment without being told to do so by your health care provider. I hope you feel more comfortable soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2011 • 2 answers
Posted 28 Jul 2014 • 1 answer
Posted 11 Jun 2015 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 31 Jul 2016 • 3 answers